# SDR DALA1022023269

- Difficulty date: September 9, 2010
- Submitted: September 10, 2010
- Operation: Air carrier
- Aircraft: N369NW
- Make and model: Airbus A320-212
- Aircraft serial: 1011
- Aircraft time: 34,538 hours, 15,340 cycles
- Engine: Cfmint CFM565A3
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED EMERGENCY PATH LIGHT AT SEAT 5C INOP, SECURED CONNECTOR AND CHECKS OK.
